# SDR SWAA2021081734748

- Difficulty date: March 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,484 hours, 24,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED UPPER TRAILING EDGE BETWEEN FLAPS #1 AND #2 HAS CRACKED SEAL RIB SUPPORT BRACKET / REMOVED AND REPLACED PER SRM 51-40-02
